MathSciNet Relay Station
MathSciNet bibliographic data
MR1284793 (95h:81100) 81T70 (17B68 55P35 81T30 81T40 83E30)
Getzler, E. Two-dimensional topological gravity and equivariant cohomology. Comm. Math. Phys. 163 (1994), no. 3, 473–489.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement